# SDR AALA202201209434

- Difficulty date: January 16, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 21,266 hours, 9,767 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT FORWARD FACING WINDOW IS PITTED. VISIBILITY IS EXTREMELY REDUCED FACING INTO THE SUN. REPLACED WINDOW PER TASK CARD 262105600.
